Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Ultra-strong Ditkin sets in hypergroups


Authors: Ajit Kaur Chilana and Ajay Kumar
Journal: Proc. Amer. Math. Soc. 77 (1979), 353-358
MSC: Primary 43A45
DOI: https://doi.org/10.1090/S0002-9939-1979-0545595-1
MathSciNet review: 545595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce compactly separating sets for hypergroups which under certain conditions turn out to be ultra-strong Ditkin for the hypergroup algebra whenever their boundary is. We also characterize such sets for the hypergroup related to p-adic numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A45

Retrieve articles in all journals with MSC: 43A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0545595-1
Keywords: Hypergroup, ultra-strong Ditkin set, strong Ditkin set, compactly separating set
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society